# SDR HALA9900157

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hydraulic Line
- Condition: Failed
- Location: Nr 1 Tr Unit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HNL - FLT 362 - FA'S REPORTED A BURNING SMELL THROUGHOUT THE CABIN AND COCKPIT.  REMOVED AND REPLACED NR 1 ENGINE T/REV BYPASS VALVE LINE (LEAKING INTO APU INLET).  REPLACED BOTH WATER SEPARATORS.  CHECKS OK.
